# SDR SWIA202266454

- Difficulty date: August 16, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000425
- Aircraft time: 21,240 hours, 11,711 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD CF II SEAT TRACK HAS MULTIPLE AREAS OF GOUGES BETWEEN FR 43 AND 73 AS MARKED     (C-CHECK RO 9/11/2022)    REMOVED AND REPLACED LH OUTBD SEAT TRACK BETWEEN FR 43-60 WITH NEW REF. SRM 51-40-08. SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
